Schizophrenia.com

Do Benzos change your personality

I had taken an overdose of Clonazepam and I suspect I was injected with Antipsychotic depot (But I am not sure about it)… During the session with my wife I lost my awareness and spoke out some nonsense in front of the Judge and I am completely regretting it. Is it possible that your personality can change with overdose of Clonazepam?

It doesn’t change your personality. Benzos are the most unnecessary meds with the very high possibility of developing addiction, misuse and overdose.
I was addicted so I know. It makes you slow and numb and demotivated, oftenly it increases your apetite, and lower your cognitive capacities.
That is not your personality. It is your ability to function in the world that they messed up.

This is what happens if you’re not on meds for schizophrenia. Nothing to do with clonazepam. It’s the fact that you’re not on an anti psychotic medication.

2 Likes

It blunt my emotions and feelings - THAT is for sure. Made me cold and ruthless. I had taken 0.25 mg of the tablet the night before the case and had taken another tablet at Nine am approximately two hours before the case. So I am testament to the fact that it DOES effect behavior and thought processes.

BTW a rejoinder is that I could have been injected with an Antipsychotic but this I am unsure of and could be my delusion. But IF did not have any AP in my body then the Benzo was working on me.

BTW, The Benzo I am speaking of is Clonazepam known as Petril in my country and Klonopin in other places.

Benzodiazepines can make you loopy and dull.

I do not think I have Schizophrenia.

I hardly have negative emotions except sometimes I feel my thoughts are blocked but this is very rare.

But Yes I do have Delusions, i think I have Delusional Disorder.

They give me a bit of short term memory loss. Like, if someone told me something yesterday after the med had taken affect, I sometimes don’t remember the conversation happening, but it could be the gabapentin that I also take for anxiety.

1 Like

I had a terrible memory while taking Ativan. I think it still affects me.

They do that to brain. I still can’t recover my cognitive capacities as before I started using them.

Klonopin makes me out of it and loopy, if I take more than 0.5mg.

Psych meds can change your personality, especially if you are not used to them.

From a single OD, pretty likely no. But with continued use leading to tolerance and dependence, yes.

Those drugs are a little stronger than I anticipated. I took 13 Klonopin and 28 Ativan, and I don’t remember a thing after that. When they found me I couldn’t walk, and they took me to the emergency room. I think they might have pumped my stomach, but I don’t remember. I spent a couple of day detoxing in a psychiatric hospital. It wasn’t a suicide attempt. I just didn’t think those drugs were that strong.